# SDR 2003F00343

- Difficulty date: October 22, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS ILLUMINATE FOR THREE MINUTES, THEN GO OUT.  MAINTENANCE REPLACED ALL FOUR EMERGENCY LIGHT POWER PACKS.  OPS CHECKED GOOD.  (M)
